~6 months in on finasteride, hair seems thinner. | HairLossTalk Forums
Dismiss Notice
Forum Update: Aug 19. Feedback for the Admin? Upgrade coming: Click Here.

~6 months in on finasteride, hair seems thinner.

Discussion in 'Men's General Hair Loss Discussions' started by LosingHairIsNotFair, Jan 24, 2015.

  1. LosingHairIsNotFair

    LosingHairIsNotFair Established Member

    Joined:
    Feb 18, 2014
    Messages:
    288
    Likes Received:
    48
    Dislikes Received:
    0
    Hey guys, I had pretty bad diffuse thinning. Looking at older pictures I think that my hair has always been pretty thin (no I'm not in denial about my balding, just pointing it out). I started finasteride in August. My hair seems thinner than ever. Could it be because of shedding, or am I just screwed? I feel like I'm screwed, but I guess we'll see. Probably going full NW6/7...hopefully I can get a hair transplant some time before I'm 30...if not, hey, I have a good looking face :p

    Before I started: http://s1217.photobucket.com/user/Peter_Charles11/library/July 2014?sort=3&page=1

    Yesterday: http://s1217.photobucket.com/user/Peter_Charles11/media/downsize1-2.jpg.html?o=0

    So yeah I would guess I'm ****ed but I will wait until I'm on it a year I guess -__-
     
  2. smyth01

    smyth01 Established Member

    Joined:
    Aug 10, 2014
    Messages:
    397
    Likes Received:
    64
    Dislikes Received:
    10
    Would probs look the same with the same hair cut, making treatment a success.
     
  3. Bad

    Bad Established Member

    Joined:
    Jan 6, 2014
    Messages:
    296
    Likes Received:
    14
    Dislikes Received:
    2
    You need to take pictures with the same hair lenght.
     

Share This Page